Pls help I'm confused right now?
- 20 Jan 2012 by shawnee35
- 24 Jan 2012
I used opiates on and off for 6yrs at worse my pill ppping was like 20 5mg percs a day alot i know, about 8months ago went on subs doc put me on 16mg of subs which made me fine even little loopy but than i read all these horror storries about wd from subs though doc said i could stop at anytime and be fine. so i cut it in half down to 8mg still fine ccontinued to just keep dropping subs till i was down till .5mg a day but was afrais of wd when i jump, figured I use percs just for week to get me through well now i feel like poop if i don't take perc,.
so is the whats left of sub withdrawl or did i re start the opiate cycle. If so I am only going to use subs for 4-5 days to get me over hump of wg from opiates. I want to induce at the lowest dose possible and than just stop like .25 or .50 take what i need only for the 3-to 5 days than done.
But if this is the sub wd still hanging around what should i do?
dear Shawnee, I put the taper schedule I used to come off comfortable and wd free in my profile story on my page, click my avatar to read it. No one can come off subs with short acting opiates, like putting a bandaid on something that should have a tourniquet. Please read the whole story, I put all tips I used in there. Your dr was taught those erroneous facts about subs, not really his fault. Best of luck, pattishan61
You can't just jump from 5mgs of sub and then stop even though you took percs for a week. You need to taper down more even at 5mgs a day and it's a slow process. You can't rush it. In my opinion you are probably still feeling some withdrawals from the subs. Just go back to the 5mgs of sub or 2mgs if that will hold you and use the taper scale that was suggested to you. You'll be alright if you taper the right way. Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 1 answer
Posted 10 Mar 2011 • 1 answer
Posted 20 Apr 2011 • 1 answer
Posted 6 Jun 2011 • 2 answers
Posted 25 Feb 2012 • 4 answers